# SDR DALA2025021101063

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 CRACK SUPPORT ANGLE BTW FR 64 TO FR65 STR 44 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE LOC. BTW FR 64 TO FR65 STR 44 AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0805251)
